Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 80, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 18, 2013, 7:39 PM EDT for Franklin County, Henry County, Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2013, 7:39 PM EDT (23:39 UTC)
- Expired
- Jun 18, 2013, 8:10 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, KY, Henry County, KY
The radar
The Louisville radar (KLVX), 100 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:45 PM EDT | TSTM WND DMG | W New Castle, KY | LARGE TREE DOWN NEAR THE INTERSECTION OF HIGHWAY 146 AND SULPHUR ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
927
WUUS53 KLMK 182339
SVRLMK
KYC073-103-190010-
/O.NEW.KLMK.SV.W.0080.130618T2339Z-130619T0010Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT TUE JUN 18 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 810 PM EDT
* AT 735 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
NEW CASTLE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SLABTOWN...LOCKPORT...FALLIS...ORVILLE...GEST...FLAG FORK...
POLSGROVE...OTTUSVILLE...SWALLOWFIELD AND HARVIELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3855 8499 3851 8502 3852 8498 3849 8498
3846 8494 3847 8492 3846 8490 3844 8492
3842 8488 3838 8489 3834 8479 3824 8491
3830 8499 3834 8497 3834 8505 3847 8524
3857 8502
TIME...MOT...LOC 2339Z 314DEG 23KT 3844 8501
HAIL...1.00IN
WIND...60MPH
$$
KD1 follow-up statement
623
WWUS53 KLMK 190001
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
801 PM EDT TUE JUN 18 2013
KYC073-103-190010-
/O.CON.KLMK.SV.W.0080.000000T0000Z-130619T0010Z/
FRANKLIN KY-HENRY KY-
801 PM EDT TUE JUN 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENRY AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 810 PM EDT...
AT 758 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
FRANKFORT...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. LOCAL LAW ENFORCEMENT REPORTED THREE TREES
DOWN ACROSS CENTRAL HENRY COUNTY.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SWALLOWFIELD AND HARVIELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3846 8494 3846 8491 3844 8492 3842 8488
3838 8489 3834 8479 3824 8491 3829 8498
3833 8496 3834 8497 3834 8505 3836 8508
3849 8498
TIME...MOT...LOC 0001Z 314DEG 23KT 3834 8488
HAIL...<.75IN
WIND...60MPH
$$
KDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:12 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 18, 7:12 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 712 PM EDT TUE JUN 18 2013 ...Updated Aviation Discussion... .SHORT TERM (Now through Wednesday Night)... Issued at 310 PM EDT Tue Jun 18 2013 ...Severe Thunderstorm Watch 324 in effect until 02Z tonight... Thin line of cumulus is developing along the front, across central IL/IN/OH, this hour. Still expect storms to develop here, as they get enhanced by a shortwave trough, now over northwest IL. We may also see some development over the Bluegrass, where cumulus are hanging around and along a differential heating boundary. Still think the best chance for strong to severe storms will be over the north associated with that line as it shifts southward with the shortwave. The best chance for storms over southern Indiana will range from 5-8 PM and 6-9 PM for the SDF/LEX metro. The line should accelerate southward, getting a little ahead of the shortwave forcing. Thus expect it to weaken as it crosses the river. Thus a severe thunderstorm watch has been posted for a couple of tiers of counties across my northern forecast area. The front to our north will move across the region overnight, shifting rain chances into the southern area. Then by daybreak all rain chances should be down for a few days. We probably will at least have patchy fog where the heaviest rains fall tonight and in the usual river valleys. Have painted the best chance for fog in the grids over the southern half of the region, where it will take longer for drier dewpoints to get in by daybreak. Wednesday will be a nicer day with skies clear and highs ranging from 79-85. Lows Wednesday night will be a few degrees below normal. .LONG TERM (Thursday through Tuesday)... Issued at 300 PM EDT Tue Jun 18 2013 The extended forecast period will be dominated by an expanding ridge of high pressure aloft over the southern and eastern United States, in line with a summerlike pattern. The main belt of westerly flow aloft will retreat a bit northward to the northern third of the U.S. where most of the active weather will occur during this forecast period. In between, 500 mb heights will build across the Ohio Valley as general high pressure at the surface anchors over the eastern CONUS. GEFS ensembles from 06z shows good member continuity and agreement with this scenario. This pattern will result in generally dry weather throughout a good portion of the forecast period. However, as the air mass destabilizes again later this week into early next week, can't preclude a few isolated diurnal thunderstorms. But, determining when and if precipitation will occur is a challenge as no organized forcing is apparent in the benign pattern. In addition, medium range models will not be able to resolve nor time subtle shortwaves moving into or through the ridge that might be enough to touch off isolated or scattered thunderstorms in an unstable air mass. On a daily basis, it does appear that Thursday will be a dry day with relatively low humidity levels for mid-late June. Prefer the lower GFS dewpoints Thursday (except at 00z Friday since GFS dewpoints have a high bias at 00z) more so than the higher NAM dewpoints. On Friday, GFS continues to indicate that some moisture over the southern Appalachians could push west-northwestward into southern Kentucky on the underside of the mid-level ridge axis. This could increase moisture enough for isolated diurnal storms Friday afternoon, but this is tenuous and perhaps overdone by GFS. Canadian GEM tends to keep any activity over Tennessee which is possible. Over the weekend, our forecast area looks to be basically sandwiched between westerly flow aloft and better convective potential well to our north, and diurnal scattered convection in a tropical air mass across the southeastern U.S. As a result, it appears our area will remain dry and very warm Saturday and Sunday, and possibly Monday as well. Nevertheless, again can't rule out a few isolated storms in the afternoon to early evening. Then on Tuesday, the westerlies over the Great Lakes may dip a bit farther south allowing a chance for scattered thunderstorms to develop or propagate southeast into our area at that time. Temperature-wise, afternoon highs will slowly moderate into the upper 80s and lower 90s over the weekend and early next week, although the core of the heat will remain to our west over the Plains states. Morning lows will moderate from the lower and mid 60s Thursday morning to the upper 60s and lower 70s later in the forecast period. && .AVIATION (00Z TAF Update)... Issued at 712 PM EDT Tue Jun 18 2013 A line of showers and thunderstorms has formed north of the Ohio River and is diving south. This line will move into SDF at the start of the TAF period and take a few hours to move through. LEX will follow shortly after SDF. The storms will be weakening as they approach due to more stable air and the lowering of the sun, but could still bring some lightning and briefly reduced visibilities. By the time the line gets to BWG late this evening it will be further weakened and may not have much if any thunder left in it. Towards dawn MVFR fog will likely form in the humid air with light variable winds. Wednesday will be pleasant as high pressure noses into the region from the north. Diurnal afternoon cu will pop in the afternoon, and some model data suggest that some of the cu will grow tall enough to become small showers in southern Kentucky, but the chances are much to small to mention in the BWG TAF. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RJS Long Term........TWF Aviation.........13
Hazardous weather outlook, Jun 18, 3:18 PM EDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT TUE JUN 18 2013 INZ076>079-083-084-089>092-KYZ032-191930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-TRIMBLE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...BEDFORD 318 PM EDT TUE JUN 18 2013 /218 PM CDT TUE JUN 18 2013/ ...SEVERE THUNDERSTORM WATCH 324 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING AS ANOTHER IN A SERIES OF UPPER LEVEL DISTURBANCES MOVES INTO THE REGION FROM THE NORTHWEST. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082-191930- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 318 PM EDT TUE JUN 18 2013 /218 PM CDT TUE JUN 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS SHOULD MOVE INTO THE OUTLOOK AREA THIS EVENING FROM THE NORTH...AHEAD OF AN UPPER LEVEL DISTURBANCE AND COLD FRONT APPROACHING THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE BRIEF GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RJS/TWF
In the hours before
Special weather statement, Jun 18, 6:16 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM EDT TUE JUN 18 2013
INZ076-077-083-182300-
DUBOIS IN-ORANGE IN-WASHINGTON IN-
616 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
PAOLI TO 9 MILES NORTH OF WINSLOW...AND MOVING SOUTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PAOLI...
SALEM...
JASPER...
PROSPECT AND PORTERSVILLE...
CLAYSVILLE AND SALTILLO...
SYRIA AND CRYSTAL...
SMEDLEY AND HITCHCOCK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3851 8707 3849 8694 3850 8688 3853 8684
3853 8669 3869 8668 3868 8631 3876 8628
3878 8621 3875 8590 3858 8588 3855 8585
3850 8589 3849 8600 3842 8600 3840 8668
3825 8668 3825 8679 3820 8680 3821 8707
TIME...MOT...LOC 2216Z 310DEG 24KT 3868 8641 3850 8720
KDSpecial weather statement, Jun 18, 6:38 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT TUE JUN 18 2013
INZ078-079-182325-
JEFFERSON IN-SCOTT IN-
638 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 45 MPH WINDS...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
BROWNSTOWN TO 11 MILES SOUTHEAST OF VERNON...AND MOVING SOUTHEAST AT
10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SCOTTSBURG...
MADISON...
BRYANTSBURG...
BARBERSVILLE AND MIDDLEFORK...
LANCASTER AND BELLEVIEW...
DEPUTY AND CANAAN...
THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 29 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3891 8520 3869 8520 3874 8526 3874 8542
3871 8546 3859 8543 3861 8557 3863 8558
3860 8564 3861 8579 3856 8583 3858 8588
3873 8589 3874 8586 3881 8579 3883 8573
3882 8570 3883 8562 3892 8554
TIME...MOT...LOC 2238Z 334DEG 10KT 3878 8599 3889 8544
KDSpecial weather statement, Jun 18, 6:58 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT TUE JUN 18 2013
INZ077-092-182330-
CLARK IN-WASHINGTON IN-
658 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
SCOTTSBURG TO 9 MILES SOUTH OF SALEM...AND MOVING SOUTHEAST AT 20
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SALEM...
JEFFERSONVILLE...
DAISY HILL AND HENRYVILLE...
MARYSVILLE AND NABB...
OTISCO...
NEW MARKET AND MEMPHIS...
THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 0 AND 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3875 8589 3858 8588 3856 8583 3861 8579
3861 8550 3859 8543 3856 8541 3853 8542
3847 8550 3843 8562 3832 8566 3827 8574
3829 8579 3833 8579 3836 8576 3841 8581
3842 8616 3849 8628 3876 8593
TIME...MOT...LOC 2258Z 313DEG 19KT 3859 8576 3848 8610
KDSpecial weather statement, Jun 18, 7:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
719 PM EDT TUE JUN 18 2013
KYZ033-182350-
HENRY KY-
719 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 45 MPH WINDS...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF NEW CASTLE...AND MOVING
SOUTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 40 TO 45
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NEW CASTLE...
DELVILLE AND DRENNON SPRINGS...
FRANKLINTON...
BETHLEHEM AND SLABTOWN...
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
34 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3844 8495 3843 8495 3843 8494 3840 8490
3836 8520 3849 8531 3850 8531 3849 8528
3859 8517 3859 8514
TIME...MOT...LOC 2319Z 337DEG 22KT 3852 8516
KDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:31 PM EDT | Special Weather Statement | LMK | Nicholas | 29 min |
| Jun 17, 10:44 PM EDT | Special Weather Statement | LMK | Robertson | 26 min |
| Jun 18, 7:19 PM EDT | Special Weather Statement | LMK | Henry | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.